# SDR CA071003007

- Difficulty date: August 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Found FBA-2C2
- Engine: Lyc IO540L1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Failed
- Location: Oil Sump
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL SUMP BAFFLE CONTACTING BOTTOM OF OIL SUMP. REPLACED OIL SUMP WITH A NEW ONE FROM MFG. INSPECTION ACCOMPLISHED BECAUSE OF REQUEST FROM CUSTOMER WHO SUBMITTED FAA SDR NR 2007FA0000760 AND 1. (TC NR 20071003007)
